I took a one time (150mg) dose of Diflucan over 2 weeks ago for a yeast infection. No relief; any suggestions?

December 7th, 2013 by Emily

Question: I took a one time (150mg) dose of Diflucan over 2 weeks ago for a yeast infection. No relief; any suggestions?
I did contact my physician and he advised to use Monistat 7 after confirming that the test results did indicate a yeast infection; however after three days of Monistat there is still not much relief. Are there any other effective remedies? Anyone ever try the Azo relief tablets? Serious replies only please….Thanks for any help in advance!!

Best answer:

Answer by LYNN W
You might have or have had a yeast infection,,but you probably have bacterial vaginosis on top of the yeast infection and should go in to the physician and have this confirmed or denied. If it is still a yeast infection, you will need to find out why the infection is not clearing up (diabetes etc). Good Luck and hope everything turns out ok.

What do you think? Answer below!

No related posts.

Related posts brought to you by Yet Another Related Posts Plugin.

One Comment on “I took a one time (150mg) dose of Diflucan over 2 weeks ago for a yeast infection. No relief; any suggestions?”

  1. Vince says:

    The creams and pills usually only mask the problem and provide only temporary relief.

    For complete relief, try the holistic approach.

Leave a New Comment

Please leave these two fields as-is:

Protected by Invisible Defender. Showed 403 to 116,208 bad guys.